... periods. however the first month i still got it really heavy and it usually last about 3-4 days but that first month i got it for about 10 days with a week of "ending discharge" now this month i have one full week of period and so far 10 days of "ending" also stop and go bleeding. i also STILL have light cramps,mood swings (more anger than any other mood) nausea, vomiting at times after a meal sometimes after a drink, headache light headed, acne ( ive never had a acne problem )bloating, gas. PLEASE SOMEONE HELP ME IS THIS ALL NORMAL?i have spoke with the doctor she said to continue till i finish this month and go in for refills :/
This is normal. It can take a few cycles for your body to become used to the hormones. The best thing to do is to just keep taking the pill every day at roughly the same time of day. If things arent better in a cycle or two, your Dr may want to change pills. All you describe can be normal side effects of the Pill
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Doctor prescribed Prometrium for endometrial hyperlasia. I am 51 and have had heavy periods for the?
Posted 14 Nov 2012 • 1 answer
Posted 26 Mar 2015 • 1 answer
Posted 13 Mar 2016 • 0 answers
Posted 23 Mar 2016 • 0 answers
I recently switched to Aviane and my period is super light with only brown discharge. Is that normal
Posted 31 Mar 2016 • 0 answers